Geodesic congruences and inhomogeneous heisenberg ferromagnet

Antoni Sym, Willem Wesselius

    Research output: Contribution to journalArticleAcademic

    10 Citations (Scopus)
    60 Downloads (Pure)

    Abstract

    A geometric method to find exact solutions to the one-dimensional classical non-homogeneous Heisenberg ferromagnet model is proposed. By constructing a one-parameter family of geodesics on an arbitrary surface in E3 we are able to find both the coupling function of the model and the particular solution to this model.
    Original languageUndefined
    Pages (from-to)183-186
    JournalPhysics letters A
    Volume120
    Issue number4
    DOIs
    Publication statusPublished - 1987

    Keywords

    • IR-69907

    Cite this